# SDR CALA2023081602525

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737-900ER
- Aircraft serial: 44560
- Aircraft time: 29,595 hours, 10,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 40211
- Condition: Discharged
- Location: Cabin M1675
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EMERGENCY BATTERY PACK M1675 FWD GALLEY CEILING R /H INOP, TRANSCRIBED FROM HAECO GSO N/R 9280836. REMOVED AND REPLACED BATTERY PACK M1675 AT FWD GALLEY CEILING IAW BOEING 737NG AMM 33-51-06 OP CHECKS GOOD
